Opuscula Mathematica
Opuscula Math. 38, no. 1 (), 41-80
https://doi.org/10.7494/OpMath.2018.38.1.41
Opuscula Mathematica

Asymptotic profiles for a class of perturbed Burgers equations in one space dimension




Abstract. In this article we consider the Burgers equation with some class of perturbations in one space dimension. Using various energy functionals in appropriate weighted Sobolev spaces rewritten in the variables \(\frac{\xi}{\sqrt\tau}\) and \(\log\tau\), we prove that the large time behavior of solutions is given by the self-similar solutions of the associated Burgers equation.
Keywords: Burgers equation, self-similar variables, asymptotic behavior, self-similar solutions.
Mathematics Subject Classification: 35B20, 35B40, 35C20, 35K55, 35L05, 35L60.
Cite this article as:
F. Dkhil, M. A. Hamza, B. Mannoubi, Asymptotic profiles for a class of perturbed Burgers equations in one space dimension, Opuscula Math. 38, no. 1 (2018), 41-80, https://doi.org/10.7494/OpMath.2018.38.1.41
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.